Reaction to hydroxychloroquine

Just been to out of hours as I've been feeling unwell and I'm now covered in a rash and she said I've had a reaction to the hydroxychloroquine, has anyone else experienced this ?? I've called rheumatology and left as message as she has told me not to take any more, what will they give me next ?? Was feeling quite positive about things but now worrying that nothing's going to work and wondered if anyone else has had this and gone on to something that works. Any advice gratefully recieved

Thank you 😊

2 Replies

oldestnewest
  • Hi Jensherg11,

    I'm sorry to hear that you have had an adverse reaction to hydroxychloroquine. There are other antimalarial treatments they may wish to try, or they may want to try an immunosuppressive treatment. This will depend upon your symptoms and their severity. Do you have another appointment with your consultant coming up?

  • Yes I've manger to get hold of them and they've told me to not take the tablets any more and I'm booked in next thurs to see them again and hopefully get some other form of treatment. Thank you for your response 😊

You may also like...